Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2016, 11:08 PM EDT for 4 counties in Ohio. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 11:08 PM EDT (03:08 UTC)
- Expired
- May 1, 2016, 11:27 PM EDT
- In force
- 19 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Auglaize County, OH, Darke County, OH, Mercer County, OH, Shelby County, OH
The radar
The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
408
WUUS51 KILN 020308
SVRILN
OHC011-037-107-149-020345-
/O.NEW.KILN.SV.W.0067.160502T0308Z-160502T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MERCER COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1145 PM EDT.
* AT 1108 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. HENRY...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...ST.
HENRY...FORT RECOVERY...BOTKINS...NEW KNOXVILLE...MOULTON...CHICKASAW...
BURKETTSVILLE...NORTH STAR...BUCKLAND...KETTLERSVILLE...MONTEZUMA...NEW
WESTON...BULKHEAD AND KOSSUTH.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 106 AND 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4068 8432 4049 8414 4023 8480 4042 8480
4064 8446 4063 8446 4064 8445 4069 8439
TIME...MOT...LOC 0308Z 235DEG 38KT 4038 8467
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIO2 follow-up statements
973
WWUS51 KILN 020324
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT SUN MAY 1 2016
OHC011-037-107-149-020345-
/O.CON.KILN.SV.W.0067.000000T0000Z-160502T0345Z/
MERCER OH-DARKE OH-SHELBY OH-AUGLAIZE OH-
1124 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHEASTERN MERCER...NORTH CENTRAL DARKE...NORTHWESTERN SHELBY
AND WESTERN AUGLAIZE COUNTIES...
AT 1124 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW BREMEN...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...ST.
HENRY...BOTKINS...NEW KNOXVILLE...MOULTON...CHICKASAW...BURKETTSVILLE...
NORTH STAR...BUCKLAND...KETTLERSVILLE...MONTEZUMA...NEW WESTON...BULKHEAD...
KOSSUTH AND CARTHAGENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4068 8432 4049 8414 4028 8468 4047 8472
4064 8446 4063 8446 4064 8445 4069 8439
TIME...MOT...LOC 0324Z 235DEG 38KT 4048 8449
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIO169
WWUS51 KILN 020327
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 PM EDT SUN MAY 1 2016
OHC011-037-107-149-020337-
/O.CAN.KILN.SV.W.0067.000000T0000Z-160502T0345Z/
MERCER OH-DARKE OH-SHELBY OH-AUGLAIZE OH-
1127 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERCER...NORTH
CENTRAL DARKE...NORTHWESTERN SHELBY AND WESTERN AUGLAIZE COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4068 8432 4049 8414 4028 8468 4047 8472
4064 8446 4063 8446 4064 8445 4069 8439
TIME...MOT...LOC 0324Z 235DEG 38KT 4050 8445
$$
FRANKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 9:26 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 1, 9:26 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 926 PM EDT SUN MAY 1 2016 .SYNOPSIS... WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT. AS THE FRONT SAGS SOUTH TO TENNESSEE... ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO BRING MORE SHOWERS AND A FEW THUNDERSTORMS PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE CHANCE FOR SHOWERS MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SURFACE ANALYSIS SHOWS LOW PRESSURE EXTENDING NEAR THE OHIO RIVER FROM SOUTHERN ILLINOIS TO SOUTHERN OHIO. THUNDERSTORMS THAT DEVELOPED SOUTH OF THE OHIO RIVER NEAR A FRONTAL BOUNDARY HAVE TRAVELED NORTH WITH THE FRONT TO BE NEAR I-70. THOUGH CELLS HAVE BECOME SCATTERED AS INSTABILITY HAS DECREASED AFTER SUNSET...STRENGTH HAS PERSISTED DUE TO STRONG MID LEVEL WIND FLOW OF 60 TO 70 KNOTS. ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS RESULTING IN MORE SHOWER AND THUNDERSTORM REDEVELOPMENT LATE THIS EVENING...AFFECTING MAINLY NORTHERN COUNTIES. THOUGH CONVECTION IS GRADUALLY DIMINISHING IN INTENSITY...A MARGINAL SEVERE WEATHER THREAT WILL CONTINUE FOR THE NEXT FEW HOURS. TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50 NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST. HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO THE MID 70S FAR SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY. MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING. TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE LOWER/MID 60S. NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH. UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH. SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S. IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S NORTH TO 70 SOUTH. E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH. CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE NORMAL WITH HIGHS SUNDAY FROM 70 TO 75. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE TAF SITES THIS EVENING...FOLLOWED BY LOW PRESSURE AND A COLD FRONT OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THE WARM FRONT...THEN SHOWERS AND EMBEDDED STORMS WITH THE LOW AND FRONT OVERNIGHT. OVERNIGHT COVERAGE WILL BE HIGHEST NEAR THE NORTHERN TAF SITES OF KDAY...KCMH...AND KLCK. MVFR CEILINGS AND MVFR/IFR VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS. WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH TO WEST NORTHWEST GOING THROUGH THE OVERNIGHT HOURS. SOME MVFR CONDITIONS WILL BE POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES. ON MONDAY...IN THE POST FRONTAL AIRMASS...VFR AND MVFR CEILINGS WILL CONTINUE. DIURNAL INSTABILITY AND SOME UPPER LEVEL ENERGY WILL BRING SOME SCATTERED SHOWERS DURING THE AFTERNOON HOURS. OUTLOOK...MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, May 1, 5:05 AM EDT, 18 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT SUN MAY 1 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 1, 9:29 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT SUN MAY 1 2016
OHZ054-055-064-020215-
PICKAWAY OH-FRANKLIN OH-MADISON OH-
929 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...FRANKLIN
AND SOUTHEASTERN MADISON COUNTIES UNTIL 1015 PM EDT...
AT 929 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
JEFFERSON...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...REYNOLDSBURG...GROVE CITY...UPPER ARLINGTON...GAHANNA...
HILLIARD...WORTHINGTON...BEXLEY...LONDON...JEFFERSON...WEST JEFFERSON...
LAKE DARBY...OHIO STATE UNIVERSITY...WHITEHALL...GRANDVIEW HEIGHTS...
OBETZ...URBANCREST...VALLEYVIEW AND MARBLE CLIFF.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 79 AND 109.
I-71 IN OHIO BETWEEN MILE MARKERS 86 AND 116.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3974 8325 3990 8346 4011 8319 4011 8317
4012 8317 4014 8314 4014 8311 3997 8278
3996 8278
TIME...MOT...LOC 0129Z 235DEG 31KT 3988 8330
ARLocal storm report, May 1, 10:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD 2 SW BEECHWOOD 38.39N 84.77W
05/01/2016 OWEN KY LAW ENFORCEMENT
WATER RESCUE AT A HOME. 3 RESIDENTS TRAPPED ON PORCH.
ALSO...REPORT OF A MAN MISSING WHICH MAY HAVE BEEN SWEPT
AWAY IN HIS TRUCK.
&&
SFHSpecial weather statement, May 1, 10:36 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT SUN MAY 1 2016
INZ050-058-020300-
WAYNE IN-FAYETTE IN-
1036 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHWESTERN FAYETTE
COUNTIES UNTIL 1100 PM EDT...
AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST
OF DUBLIN...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...CAMBRIDGE CITY...HAGERSTOWN...FOUNTAIN CITY...
DUBLIN...FRANKLIN...GREENS FORK...EAST GERMANTOWN...SPRING GROVE...BETHEL...
ECONOMY...MOUNT AUBURN...WHITEWATER...BENTONVILLE...JACKSONBURG...
INTERSTATE 70 AT EXIT 145...WILLIAMSBURG AND MIDDLEBORO.
THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 153.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
3997 8520 4000 8515 4000 8481 3987 8481
3971 8530
TIME...MOT...LOC 0235Z 240DEG 49KT 3979 8535
CONIGLIOSpecial weather statement, May 1, 10:40 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT SUN MAY 1 2016
OHZ046-020315-
DELAWARE OH-
1040 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT DELAWARE COUNTY UNTIL 1115 PM
EDT...
AT 1039 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER POWELL...
MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...POWELL...SUNBURY...ASHLEY...
POLARIS...SHAWNEE HILLS...GALENA...BELLEPOINT...ALUM CREEK STATE PARK...
KILBOURNE...LEONARDSBURG...STRATFORD...OLIVE GREEN...LEWIS CENTER...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37 AND COLUMBUS ZOO.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 121 AND 138.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4041 8293 4036 8293 4035 8274 4026 8275
4013 8296 4014 8317 4024 8317 4025 8319
4042 8301
TIME...MOT...LOC 0239Z 224DEG 33KT 4018 8310
CONIGLIOSpecial weather statement, May 1, 10:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT SUN MAY 1 2016
OHZ034-042-020345-
MERCER OH-DARKE OH-
1054 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND NORTHWESTERN
DARKE COUNTIES UNTIL 1145 PM EDT...
AT 1054 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CELINA...COLDWATER...ST. HENRY...UNION CITY...FORT RECOVERY...WABASH...
CHICKASAW...BURKETTSVILLE...MONTEZUMA...NEW WESTON...CARTHAGENA...ELDORA
SPEEDWAY...ROSE HILL...COSMOS...MARIA STEIN AND NORTH DAYTON.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4047 8445 4042 8445 4019 8481 4051 8480
4063 8468
TIME...MOT...LOC 0254Z 224DEG 33KT 4030 8486
CONIGLIOLocal storm report, May 1, 11:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1100 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 4 SSW BLUE ASH 39.19N 84.41W
05/01/2016 HAMILTON OH LAW ENFORCEMENT
POWER POLE WITH WIRES DOWN. TIME ESTIMATED BASED ON RADAR
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:02 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| May 1, 8:04 PM EDT | Special Weather Statement | ILN | Clinton | 41 min |
| May 1, 8:07 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| May 1, 8:19 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Ross | 3 hr |
| May 1, 8:25 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| May 1, 8:29 PM EDT | Special Weather Statement | ILN | Montgomery | 46 min |
| May 1, 8:32 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 43 min |
| May 1, 8:52 PM EDT | Special Weather Statement | ILN | Preble | 23 min |
| May 1, 8:57 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 48 min |
| May 1, 9:08 PM EDT | Special Weather Statement | ILN | Fairfield | 37 min |
| May 1, 9:21 PM EDT | Special Weather Statement | ILN | Darke, Miami | 24 min |
| May 1, 9:29 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 46 min |
| May 1, 9:43 PM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| May 1, 10:40 PM EDT | Special Weather Statement | ILN | Delaware | 35 min |
| May 1, 10:54 PM EDT | Special Weather Statement | ILN | Mercer | 51 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.